# SDR DALA2019011900405

- Difficulty date: January 18, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 58,801 hours, 22,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0909481) DURING INSPECTION FOUND CRACK SUPPORT BRACKET CHANNEL AT S-15L AT LEVEL BS.360 AT FWD GALLEY AREA. REPLACED SUPPORT BRACKET CHANNEL ST STR 15L AT LEVEL BS360 FWD GALLEY AREA AS PER SRM 51-10-02 ITEM 9 AND DRAWING #141A8194 REVISION B AND 141A8190 REVISION B.
